Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 12, 2008, 11:44 PM CDT for Cook County, Lake County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 11:44 PM CDT (04:44 UTC)
- Expired
- Jun 13, 2008, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
Counties Cook County, MN, Lake County, MN
The radar
The Duluth radar (KDLH), 152 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDLH 130446
SVRDLH
MNC031-075-130530-
/O.NEW.KDLH.SV.W.0049.080613T0444Z-080613T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1144 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COOK COUNTY IN NORTHEAST MINNESOTA...
LAKE COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 1230 AM CDT
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ENSIGN LAKE TO BUTTERFLY LAKE TO WHYTE...OR ALONG A LINE
EXTENDING FROM 26 MILES NORTHEAST OF ELY TO 25 MILES SOUTHEAST OF
ELY TO 39 MILES SOUTH OF ELY...AND MOVING EAST AT 31 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ISABELLA LAKE AND HUDSON LAKE BY 1150 PM...
KNIFE LAKE AND ALICE LAKE BY 1155 PM...
DUMBBELL LAKE AND FRASER LAKE BY MIDNIGHT...
SILVER ISLAND LAKE AND PERENT LAKE BY 1205 AM...
OGISHKEMUNCIE LAKE AND WINDY LAKE BY 1210 AM
THE BOUNDARY WATERS CANOE AREA THROUGH 1230 AM...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LAT...LON 4776 9060 4758 9098 4729 9175 4773 9151
4807 9149 4810 9124 4820 9108 4828 9084
4810 9073 4814 9055 4812 9053
TIME...MOT...LOC 0444Z 270DEG 27KT 4809 9135 4773 9137
4738 9157
$$
LONKA2 follow-up statements
000
WWUS53 KDLH 130505
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1204 AM CDT FRI JUN 13 2008
MNC031-075-130530-
/O.CON.KDLH.SV.W.0049.000000T0000Z-080613T0530Z/
COOK MN-LAKE MN-
1204 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN LAKE AND WESTERN COOK COUNTIES...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KNIFE LAKE TO SAWBILL LANDING TO 11 MILES SOUTHWEST OF
MURPHY CITY...OR ALONG A LINE EXTENDING FROM 33 MILES NORTHEAST OF
ELY TO 29 MILES EAST OF ELY TO 38 MILES SOUTHEAST OF ELY...MOVING
EAST AT 27 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DUMBBELL LAKE AND MALBERG LAKE BY 1210 AM...
SILVER ISLAND LAKE AND PERENT LAKE BY 1215 AM...
ALPINE LAKE AND SILVER ISLAND LAKE BY 1220 AM...
ALPINE LAKE AND RED ROCK LAKE BY 1225 AM...
GILLIS LAKE AND SEA GULL LAKE BY 1230 AM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LAT...LON 4776 9060 4761 9099 4743 9156 4773 9150
4800 9151 4807 9148 4810 9124 4820 9108
4828 9085 4810 9073 4814 9055 4811 9053
TIME...MOT...LOC 0504Z 266DEG 23KT 4811 9117 4776 9124
4741 9146
$$
LONKA000
WWUS53 KDLH 130531
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1226 AM CDT FRI JUN 13 2008
MNC001-017-061-137-130600-
/O.CON.KDLH.SV.W.0052.000000T0000Z-080613T0600Z/
CARLTON MN-AITKIN MN-ST. LOUIS MN-ITASCA MN-
1226 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EASTERN ITASCA...SOUTHWESTERN ST. LOUIS...NORTHEASTERN AITKIN AND
NORTHWESTERN CARLTON COUNTIES...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COON LAKE TO BUCK LAKE TO 15 MILES SOUTH
OF BROOKSTON...OR ALONG A LINE EXTENDING FROM 34 MILES NORTH OF GRAND
RAPIDS TO 14 MILES NORTHWEST OF HIBBING TO 23 MILES SOUTHWEST OF
DULUTH...MOVING NORTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PROSIT AND LITTLE SWAN BY 1235 AM...
NICHOLS LAKE AND PERCH LAKE BY 1240 AM...
ZIM AND KINNEY BY 1245 AM...
WEST TWO RIVERS RESERVOIR AND MOUNTAIN IRON BY 1250 AM...
LEONIDAS BY 1255 AM...
NUMEROUS DOWNED TREES WERE REPORTED IN THE
CROSSLAKE...WHITEFISH...AND DEERWOOD AREAS WITH THIS STORM. THIS IS
A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 4788 9366 4785 9293 4756 9258 4683 9248
4673 9299 4723 9341 4746 9395
TIME...MOT...LOC 0526Z 207DEG 58KT 4773 9359 4753 9319
4666 9256
$$
GRANINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:03 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 12, 9:03 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
903 PM CDT THU JUN 12 2008
.UPDATE...BUSY SET UP THIS EVENING. SCATTERED STRONG TO SEVERE
STORMS SHOULD CONTINUE FOR NEXT HOUR OR TWO ACROSS MUCH OF
NORTHERN MINNESOTA...UNTIL SENSIBLE HEATING INSTABILITY WEAKENS
AND VORT MAX LIFTS NORTH AROUND FRONT SIDE OF UPPER LOW. MAIN
THREATS REMAIN DAMAGING WINDS AND LARGE HAIL WITH STRONG UNIFORM
WIND PROFILE. ALSO...MARINE FOG LAYER HAS RETURNED OVER MUCH OF
THE SHORELINE PER LATEST OBS THIS EVENING. EXPECT ONSHORE WEAK
FLOW TO CONTINUE THROUGH LATE NIGHT...KEEPING DENSE FOG IN PLACE
UNTIL WIND SHIFT EARLY FRIDAY MORNING. POSTED A DENSE FOG ADVISORY
ACCORDINGLY.
&&
.PREV DISCUSSION... /ISSUED 211 PM CDT THU JUN 12 2008/
DISCUSSION...
FULLY OCCLUDED SFC SYSTEM POSITIONED JUST N OF MT/ND/CN BORDER AND
MOVG VERY SLOWLY TO THE NE. LOLVL MSTR AND TRIGGER MECHANISM
LACKING...BUT -20 500 MB TEMPS AND AFTN HTG IN DRY SLOT WILL
RESULT IN RAPID DESTABILIZATION LATE AFTN/EVE...SO SLGT RISK IS
RSNBL. CU FIELD ALREADY FORMING. SEE SWODY1 DISC FOR MORE INFO.
SOME POPS WILL PERSIST THRU FRI AS UPR LOW SLOWLY SLIDES AWAY. AFT
A BRIEF PD OF WEAK RIDGING...SEVERAL OTHER S/WVS SHOOT ACRS BORDER
COUNTRY OVR THE WEEKEND...AFFECTING MAINLY THE NRN PART OF OUR
CWA. MODELS STILL DEPICT AMPLIFYING UPR LVL RIDGE OVR MIDWEST NXT
WEEK. GFS STILL STRONGER WITH THIS RIDGE THAN ECMWF...BUT IDEA IS
THE SAME. TIMING OF PRECIP IN RETURN FLOW ON BACK SIDE OF SFC HIGH
LATER NXT WEEK A BIT UNCERTAIN. KEPT TUE-THU PD DRY FOR NOW.
AVIATION...
DRY SLOT FROM DEEP SFC LOW OVER SE SASK HAS SWEPT ACROSS WRN 2/3 OF
CWA WITH VFR DOMINATING. AREA OF MVFR/IFR ACROSS ERN CWA...INCLUDING
HYR...IS ASSOCIATED WITH OCCLUDED FRONT. WITH UPPER LVL WINDS STILL
PARALLEL TO THIS FEATURE....EXPECT MVFR/IFR TO CONTINUE INTO THIS
EVENING BEFORE ANY IMPROVEMENT OCCURS. WITH COLD AIR ALOFT AND SFC
HEATING...MAY SEE SCT RW/TRW THIS AFTERNOON/EVENING ALTHOUGH POPS
ARE LOW IN ANY ONE LOCATION. DLH TERMINAL FCST IS TRICKY AS MARINE
LAYER MAY TRY TO REDEVELOP/DEEPEN OVER AREA THIS EVENING ONCE
MECHANICAL MIXING FROM DAYTIME HEATING DISSIPATES. HAVE INCLUDED
TEMPO FOR LIFR AFTER MIDNIGHT. UPPER LOW WILL MOVE TOWARDS REGION
TONIGHT. HIGHEST CHANCE FOR MVFR/IFR WILL OCCUR NEAR INL EARLY
FRIDAY.
&&
POINT TEMPS/POPS...
DLH 50 68 46 67 / 20 20 20 30
INL 50 64 45 65 / 40 40 30 30
BRD 50 68 50 72 / 30 20 10 20
HYR 54 72 48 71 / 30 20 10 20
ASX 51 70 50 69 / 30 20 10 30
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...DENSE FOG ADVISORY UNTIL 6 AM CDT FRIDAY FOR CARLTON/SOUTHERN
ST. LOUIS-SOUTHERN COOK/LAKESHORE-SOUTHERN LAKE/LAKESHORE.
WI...DENSE FOG ADVISORY UNTIL 6 AM CDT FRIDAY FOR ASHLAND-BAYFIELD-
DOUGLAS-IRON.
LS...NONE.
LILESHazardous weather outlook, Jun 12, 3:28 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 328 PM CDT THU JUN 12 2008 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 328 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT...MAINLY NORTH OF DULUTH. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS EVENING. THE MAIN HAZARD WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING. LSZ121-140>148-131030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 328 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT...MAINLY NORTH OF DULUTH. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS EVENING. THE MAIN HAZARD WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY. 04
In the hours before
Local storm report, Jun 12, 8:06 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
806 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL FEDERAL DAM 47.24N 94.22W
06/12/2008 E0.75 INCH NORTHERN CASS MN LAW ENFORCEMENT
&&
LILESLocal storm report, Jun 12, 8:28 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 N WALKER 47.13N 94.58W
06/12/2008 E0.75 INCH CASS MN TRAINED SPOTTER
0745 PM HAIL WALKER 47.09N 94.58W
06/12/2008 E0.75 INCH CASS MN TRAINED SPOTTER
0825 PM HAIL 5 SW INGER 47.50N 94.06W
06/12/2008 E0.75 INCH ITASCA MN AMATEUR RADIO
&&
LILESLocal storm report, Jun 12, 8:49 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
849 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 9 E BRAINERD 46.35N 94.01W
06/12/2008 M60 MPH CROW WING MN TRAINED SPOTTER
&&
LILESLocal storm report, Jun 12, 9:04 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
904 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST BRAINERD 46.35N 94.19W
06/12/2008 M58.00 MPH CROW WING MN ASOS
&&
LILESLocal storm report, Jun 12, 11:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1111 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST BIWABIK 47.53N 92.35W
06/12/2008 U0.00 MPH ST. LOUIS MN AMATEUR RADIO
POWER OUT IN BIWABIK
&&
LILESThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:11 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 16 min |
| Jun 12, 7:11 PM CDT | Tornado Warning | DLH | Cass | 49 min |
| Jun 12, 7:32 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 43 min |
| Jun 12, 7:43 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 47 min |
| Jun 12, 7:56 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 64 min |
| Jun 12, 8:36 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 54 min |
| Jun 12, 8:47 PM CDT | Dense Fog Advisory | DLH | Carlton, Cook, Lake, Saint Louis | 13 hr |
| Jun 12, 8:58 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 62 min |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 41 min |
| Jun 12, 9:28 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 22 min |
| Jun 12, 9:45 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 45 min |
| Jun 12, 9:55 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 27 min |
| Jun 12, 10:17 PM CDT | Special Marine Warning | DLH | 42 min | |
| Jun 12, 10:17 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 58 min |
| Jun 12, 10:27 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 63 min |
| Jun 12, 11:04 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 41 min |
| Jun 12, 11:17 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 43 min |
| Jun 12, 11:22 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine | 53 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Saint Louis | 39 min |
| Jun 12, 11:48 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca, Saint Louis | 27 min |
| Jun 13, 12:06 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine, Saint Louis | 43 min |
| Jun 13, 12:12 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Saint Louis | 48 min |
| Jun 13, 12:22 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 28 min |
| Jun 13, 12:31 AM CDT | Special Marine Warning | DLH | 89 min | |
| Jun 13, 12:35 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Lake, Saint Louis | 40 min |
| Jun 13, 12:55 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Lake, Saint Louis | 50 min |
| Jun 13, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 46 min |
| Jun 13, 1:08 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 52 min |
| Jun 13, 1:40 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Koochiching, Lake, Saint Louis | 65 min |
| Jun 13, 1:47 AM CDT | Special Marine Warning | DLH | 71 min | |
| Jun 13, 1:47 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 58 min |
| Jun 13, 2:36 AM CDT | Severe Thunderstorm Warning | DLH | Cook | 69 min |
| Jun 13, 2:50 AM CDT | Special Marine Warning | DLH | 40 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.